CSpace
一类半线性退化反应扩散方程组的有限行波解
王术
2003
Source Publication数学学报
ISSN0583-1431
Volume046Issue:004Pages:733
Abstract本文考虑一类半线性退化反应扩散方程组有限行波解的存在性与不存在性,以及有限行波解存在的充要条件与大时间行为被获得.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49333
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
王术. 一类半线性退化反应扩散方程组的有限行波解[J]. 数学学报,2003,046(004):733.
APA 王术.(2003).一类半线性退化反应扩散方程组的有限行波解.数学学报,046(004),733.
MLA 王术."一类半线性退化反应扩散方程组的有限行波解".数学学报 046.004(2003):733.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王术]'s Articles
Baidu academic
Similar articles in Baidu academic
[王术]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王术]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.